Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Stochastic perturbations to conservative dynamical systems on the plane. I. Convergence of invariant distributions

Author: G. Wolansky
Journal: Trans. Amer. Math. Soc. 309 (1988), 621-639
MSC: Primary 35R60; Secondary 58F11, 60J60, 93E03
MathSciNet review: 961604
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a nonlinear system on the plane, given by an oscillator with homoclinic orbits. The above system is subjected to a perturbation, composed of a deterministic part and a random (white noise) part. Assuming the existence of a finite, invariant measure to the perturbed system, we deal with the convergence of the measures to a limit measure, as the perturbation parameter tends to zero. The limit measure is constructed in terms of the action function of the unperturbed oscillator, and the strong local $ {L_2}$ convergence of the associated densities is proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35R60, 58F11, 60J60, 93E03

Retrieve articles in all journals with MSC: 35R60, 58F11, 60J60, 93E03

Additional Information

PII: S 0002-9947(1988)0961604-X
Keywords: Diffusion process, perturbation, invariant distribution
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia